When trying Latuda I got anxiety, especially at night when I lied in bed. Is Abilify similar? I’ve heard that you can expereince anxiety in the beginning of starting Abilify but that it goes away (often).
The short answer is no, they have different mechanisms of action. I’m not sure it does go away if you get it as a side effect, you have to ask a pdoc about that.
In my case, even with a 5mg dose, abilify causes apathy and weight gain.
Abilify gave me anxiety so I quit after a couple weeks or so.
I’m on latuda now.
When I first started latuda I had some anxiety and horrific jaw clenching and was perscribed benzos for that.
I’ve been on latuda six years or so now and jaw clenching went away and i don’t get as much anxiety anymore either.
I’m on abilify maintena and abilify pills and I haven’t gained weight, but I know there are people who gain weight.
With abilify 30 mg by day i gained just 4 or 5 kilograms the first year of treatment but it was the period when i stopped to work. So i think abilify IS weight neutral on me.